| Model Number |
A1009 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
02/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer indicated that the device is not available for investigation.Without the returned device, a comprehensive failure investigation cannot be performed.If additional information is received, and supplemental report will be submitted.
Event or Problem Description
The event involved a smallbore extension set with a crack in the extension tubing where it has two wings.When the vacutainer is twisted on the blood starts leaking significantly no matter how much it is tightened.There was a patient involved, however, there was no injury as result of this event.This report captures the third of 3 incidents.
Additional Manufacturer Narrative
No product samples, videos, or photographs were returned for investigation.The dhr (device history review) for lot number 4536601 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.